| Catalog Number |
WGPRIME25 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that 2 waveone gold reciprocating file primary 25mm broke during use.The broken parts remain in the canal.Patient referred to an endodontist.Outcome unknown as of this mdr.
Additional Manufacturer Narrative
Customer returned 20x sealed files.Per ansi/aq z1.4-2003 inspector's rule (using single sampling plan 'normal' at inspection level s2 with aql 1.5), a sample lot of 8 were checked.Checked under microscope and found no manufacturing marks or defects.Files were measured using opt comp-007 (calibration date 2/26/2025) and passed all attributes checked (wire size, d3, and d9), see attached inspection form.Also 15 files were tested in the lab, see attached forms.Returned product meets specifications.Unable to duplicate customers issue using the product returned.Root cause is unknown.During dhr review for lot#0000402251, contamination (soap residue) was found during final inspection on 1x tip, which was scrapped.All other packs found good.Nothing else unusual to report was found during dhr review.Dhr dated 5/14/2024.617x were manufactured.Expiration date 5/14/2029.Query indicates additional complaints have been received for this lot number: c-36175 (same customer).